Phillies' Didi Gregorius links COVID vaccine side effect to down year

Gregorius dijo que había estado lidiando con complicaciones después de recibir una vacuna COVID-19.. He told the Philadelphia Inquirer Wednesday the jab caused him to develop pseudogout, una forma de artritis, and he’s been in pain ever since.

HAGA CLIC AQUÍ PARA OBTENER MÁS COBERTURA DEPORTIVA .

Some people say it’s from the vaccine. I will say it’s likely from that too,” Gregorius told the Inquirer. “But when you say that, everyone looks at you like you’re stupid because the vaccine is not supposed to be like that or give you that reaction.

Gregorius said he started to feel the swelling in his elbow after receiving a second dose in April. Even though pseudogout can be treated with medicine, the shortstop said the discomfort has not subsided.

YANKS TOSS IT AWAY IN 9TH, FALL TO HAYS, ORIOLES 3-2 IN 10TH

The 31-year-old is in his second season with the Phillies. He’s played in only 89 games and is hitting a career-worst .217 con 11 home runs and a .650 OPS.

Paul Offit, a vaccine expert at the Children’s Hospital of Philadelphia, told the Inquirer that pseudogout hasnothing to do with the vaccine,” and it was possible the vaccine caused a flare-up of pseudogout that Gregorius may not have known about previously.

Gregorius also had Tommy John surgery before the start of the 2019 season when he was with the New York Yankees.

Categoría:

i898

Etiquetas:

, , , , , , ,

los comentarios están cerrados.